# SDR C2XA08IA145

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Panel
- Part number: 7021170951
- Condition: Shorted
- Location: Cockpit
- Part time: 22,761 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2885 - THE FLIGHT CREW REPORTED A BURNING SMELL EMANATING FROM THE FLIGHT DIRECTOR PANEL.  THE PANEL WAS REPLACED.  OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.  (S)
